Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS Jacksonville, FL

April 1, 2016Atkinson County, Clinch County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 1, 2016, 4:57 PM EDT for Atkinson County, Clinch County, Georgia. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2016, 4:57 PM EDT (20:57 UTC)
Expired
Apr 1, 2016, 5:45 PM EDT
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Atkinson County, GA, Clinch County, GA

The radar

The Moody AFB radar (KVAX), 31 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 5:10 PM EDTTORNADO9 Ssw Pearson, GANATIONAL WEATHER SERVICE STORM SURVEY HAS CONFIRMED A TORNADO NEAR THE CLINCH AND ATKINSON COUNTY BORDER. THE PRELIMINARY INTENSITY IS A HIGH END EF-1 TORNADO WITH MAXIMUM WINDS OF 100 MPH. THE TORNADO TOUCHED DOWN JUST EAST OF HWY 221 AND WAS ON THE GROUND FO
Apr 1, 5:17 PM EDTTSTM WND DMG8 S Pearson, GAEMERGENCY MANAGER REPORTS NUMEROUS TREES AND POWERLINES DOWN OFF OF HWY 441 NEAR GUEST MILLPOND. TIME ESTIMATED FROM RADAR.
Apr 1, 5:20 PM EDTTSTM WND DMG4 Wnw Cogdell, GAEMERGENCY MANAGER REPORTS NUMEROUS TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF MEXICO ROAD AND COGDELL ROAD.
Apr 1, 5:24 PM EDTTSTM WND DMGE Axson, GAEMERGENCY MANAGER REPORTS MINOR STRUCTURE DAMAGE TO A FEW MOBILE HOMES AND BARNS IN THE 2200 BLOCK OF FIDDLER GREEN ROAD.
Apr 1, 5:35 PM EDTTSTM WND GST 43Homerville, GATHUNDERSTORM WIND GUST TO 43 MPH FROM 280 DEGREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 2:48 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

213 
WUUS52 KJAX 012057
SVRJAX
GAC003-065-012145-
/O.NEW.KJAX.SV.W.0022.160401T2057Z-160401T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT FRI APR 1 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATKINSON COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHWESTERN CLINCH COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 545 PM EDT

* AT 456 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR RAY CITY TO 9 MILES SOUTHEAST OF QUITMAN...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOMERVILLE...PEARSON...WILLACOOCHEE...DU PONT...COGDELL AND AXSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN
GEORGIA.

LAT...LON 3136 8272 3085 8270 3085 8292 3087 8297
      3118 8297 3119 8305 3123 8305 3128 8303
      3131 8306 3134 8307
TIME...MOT...LOC 2056Z 261DEG 41KT 3110 8312 3069 8345 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:40 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 1, 3:40 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT FRI APR 1 2016

...SLIGHT RISK OF SEVERE STORMS ACROSS SE GA THIS AFTERNOON AND
TONIGHT...

...MARGINAL RISK OF SEVERE STORMS ON SATURDAY...

.SHORT TERM...STORMS NOW OVER SW GA WILL SLOWLY MOVE EAST INTO SE
GA THIS AFTERNOON AND EVENING. INCREASING INSTABILITY AND SHEAR
WILL LIKELY PRODUCE A SEVERE THREAT PRODUCING DAMAGING WINDS AND
POSSIBLY AN ISOLATED TORNADO OVER SE GA AND POSSIBLY THE SUWANNEE
VALLEY. RAIN AND THUNDERSTORMS EXPECTED TO SPREAD SE INTO NE FL
LATE TONIGHT AND SATURDAY MORNING AS UPPER TROUGH AND COLD FRONT
APPROACH. MARGINAL SEVERE THREAT WILL CONTINUE ON SATURDAY AS
FRONT SLOWLY PUSHES SE ACROSS THE AREA. MODERATE TO HEAVY RAIN
WILL BE POSSIBLE IN THE NEXT 24 HOURS WITH RAINFALL TOTALS MOSTLY
IN THE 1 TO 2 INCH RANGE. TEMPERATURES WILL REMAIN ABOVE AVERAGE
WITH HUMID CONDITIONS CONTINUING UNTIL FRONTAL PASSAGE SATURDAY
AFTERNOON.

SATURDAY NIGHT...MID LEVEL SHORTWAVE TROUGH WILL ROTATE SLOWLY ESE
IN MEAN LAYER TROUGH OVER THE SERN U.S. THIS WILL CONTINUE TO HELP
DRIVE THE COLD FRONT SWD INTO CENTRAL AND THEN SRN FL. WEAK HIGH
PRES WILL BUILD IN AT THE SFC FROM THE W WITH COOLER AND DRIER AIR
MOVING ON NWLY FLOW. COOL ADVECTION N/NW WINDS OF ABOUT 5-10 MPH
WITH FCST LOW TEMPS INTO THE UPPER 40S N TO LOWER 50S S ZONES...THAT
COULD OTHERWISE BE A FEW DEGREES COOLER WITHOUT THE WIND.

SUNDAY THROUGH MONDAY...GENERALLY QUIET AND NICE WX EXPECTED WITH A
DRY AIRMASS/CLEAR SKIES AND COOLER TEMPS THAN PRIOR DAYS. WEAK HIGH
PRES WILL MOVE EWD FROM LOWER MS VALLEY EWD TO SERN U.S AND CENTRAL
AND NRN FL. THE COOLER DAY LOOKS TO BE SUNDAY WITH TEMPS MAINLY 70-
75. TEMPS COULD A BIT COOLER SUNDAY NIGHT DUE TO NEAR CALM
WINDS...HAVE MID 40S IN SE GA AND UPPER 40S OVER MOST OF NE FL.
TEMPS WARM UP MONDAY TO THE UPPER 70S UNDER FULL SUN.

.LONG TERM...ANOTHER WEAK FRONTAL BOUNDARY LOOKS TO MOVE SWD OVER
THE AREA LATE TUESDAY THROUGH TUESDAY NIGHT...BUT TOO DRY FOR ANY
PRECIP. SFC HIGH PRES WILL MOVE BEHIND THIS BOUNDARY ALLOWING OUR
WINDS TO BECOME N THEN TO NE AND E ON WEDNESDAY. RESULTING ONSHORE
FLOW MAY PUSH HIGHS BACK DOWNWARD ALONG THE COASTAL AREAS TO LOWER
70S...BUT MID TO UPPER 70S TOWARD THE I-75 CORRIDOR. YET ANOTHER
COLD FRONT FORECAST TO MOVE IN FROM THE NW THURSDAY AND RESULT IN A
CHANCE OF SHOWERS. FOR NOW WE HAVE 30-50 PERCENT CHANCE OF RAIN
THURSDAY THOUGH THIS MAY BE A LITTLE GENEROUS DUE TO A LACK OF A
MORE SUBSTANTIAL MOISTURE RETURN. WITH TSTMS PROBS RELATIVELY LOW
AND CONTINUITY WITH PRIOR FCST...LEFT THUNDER OUT OF THE FCST AT
THIS TIME. AFTER THIS LATTER FRONTAL PASSAGE...TEMPS ARE FCST TO
DROP BACK DOWN BELOW NORMAL ON FRIDAY TO UPPER 60S AND LOWER 70S.

&&

.AVIATION...MOSTLY VFR THIS AFTERNOON WITH CIGS AROUND 4KFT AND
GUSTS TO AROUND 20 KNOTS. ISOLATED TO SCATTERED THUNDERSTORMS
POSSIBLE TIL AROUND 00Z THIS EVENING...MORE LIKELY NEAR THE EAST
COAST SEABREEZE FRONT WHICH WILL BE PINNED NEAR THE COAST DUE TO
MODERATE SW WINDS. STORMS EXPECTED TO INCREASE LATE TONIGHT
TOWARDS MORNING WITH IFR CONDITIONS LIKELY AFTER 10Z.

&&

.MARINE...SOUTH TO SW WINDS WILL INCREASE TONIGHT AHEAD OF SLOWLY
APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL INCREASE
OVER THE GA WATERS TONIGHT AND OVER THE FL WATERS TOWARDS MORNING.
WINDS WILL SHIFT TO THE NW SATURDAY AFTERNOON AS THE FRONT PUSHES
TOWARDS THE SE. SCEC CONDITIONS EXPECTED LATE TONIGHT OFFSHORE AND
POSSIBLY ADVISORY CONDITIONS ON SATURDAY.

RIP CURRENTS: LOW RISK THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  74  47  72 /  80  70   0   0
SSI  67  75  50  68 /  70  70  10   0
JAX  71  78  52  72 /  50  70  10   0
SGJ  70  80  54  68 /  30  70  20   0
GNV  71  77  52  74 /  40  70  10   0
OCF  71  79  52  75 /  30  70  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZIBURA/SHASHY/WALSH
Hazardous weather outlook, Apr 1, 4:48 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT FRI APR 1 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-020830-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
448 PM EDT FRI APR 1 2016

...SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST GEORGIA
REST OF THE AFTERNOON AND TONIGHT...

...TORNADO WATCH NUMBER 75 FOR PORTIONS OF SOUTHEAST GEORGIA THROUGH
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT OVER SOUTHEAST GEORGIA AND THE WESTERN SUWANNEE
VALLEY...WITH SCATTERED MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS EXPECTED ELSEWHERE IN NORTHEAST AND NORTH CENTRAL
FLORIDA. THE STORM PREDICTION CENTER HAS PLACED MOST OF SOUTHEAST
GEORGIA WITHIN A SLIGHT RISK FOR SEVERE THUNDERSTORM
DEVELOPMENT...WITH DAMAGING WIND GUSTS AND ISOLATED TORNADOES
POSSIBLE. A TORNADO WATCH IS IN EFFECT THROUGH 9 PM FOR PORTIONS
OF SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A MARGINAL RISK OF SEVERE THUNDERSTORMS IS EXPECTED OVER EXTREME
SOUTHEASTERN GEORGIA...NORTHEAST AND NORTH CENTRAL FLORIDA ON
SATURDAY AS A COLD FRONT MOVES THROUGH OUR REGION. STRONGER
ACTIVITY WILL PRODUCE STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ACROSS SOUTHEAST GEORGIA ARE ASKED TO SELF-ACTIVATE
THIS AFTERNOON AND EVENING WHEN WATCHES AND/OR WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 1, 4:21 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI APR 1 2016

GAZ132-012100-
COFFEE GA-
421 PM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COFFEE COUNTY UNTIL
500 PM EDT...

AT 421 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM FITZGERALD TO NEAR ALAPAHA. MOVEMENT WAS EAST
AT 40 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE AND PRIDGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3148 8311 3156 8306 3161 8306 3161 8305
      3162 8304 3163 8301 3166 8301 3166 8300
      3179 8299 3179 8294 3178 8292 3179 8290
      3178 8289 3178 8287 3180 8285 3155 8284
TIME...MOT...LOC 2021Z 265DEG 35KT 3170 8324 3145 8317

NELSON
Special weather statement, Apr 1, 4:28 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT FRI APR 1 2016

GAZ150-152-012115-
BRANTLEY GA-WARE GA-
428 PM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY AND EAST
CENTRAL WARE COUNTIES UNTIL 515 PM EDT...

AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BRAGANZA AND FORT MUDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3122 8227 3122 8223 3120 8219 3122 8215
      3126 8214 3110 8198 3101 8224 3101 8241
      3094 8242 3093 8246 3100 8251
TIME...MOT...LOC 2028Z 236DEG 37KT 3099 8240

NELSON
Special weather statement, Apr 1, 4:33 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT FRI APR 1 2016

FLZ024-GAZ164>166-012115-
INLAND NASSAU FL-CHARLTON GA-INLAND CAMDEN GA-COASTAL CAMDEN GA-
433 PM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN CHARLTON AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 515 PM
EDT...

AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. GEORGE...OR 11 MILES WEST OF CALLAHAN...MOVING NORTHEAST AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...WOODBINE...CALLAHAN...KINGS BAY BASE...
ST. GEORGE...KINGS FERRY AND COLESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3072 8162 3074 8163 3073 8163 3073 8166
      3074 8166 3070 8168 3068 8167 3042 8202
      3055 8217 3099 8175 3080 8152
TIME...MOT...LOC 2033Z 224DEG 31KT 3055 8203

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 4:21 PM EDTSpecial Weather StatementJAXCoffee39 min
Apr 1, 4:28 PM EDTSpecial Weather StatementJAXWare47 min
Apr 1, 4:36 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee, Jeff Davis39 min
Apr 1, 4:40 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware50 min
Apr 1, 5:07 PM EDTSpecial Weather StatementJAXCamden53 min
Apr 1, 5:10 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne33 min
Apr 1, 5:11 PM EDTSevere Thunderstorm WarningJAXCamden31 min
Apr 1, 5:14 PM EDTTornado WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware20 min
Apr 1, 5:17 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis43 min
Apr 1, 5:20 PM EDTSpecial Weather StatementJAXPierce, Wayne40 min
Apr 1, 5:33 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Pierce, Ware42 min
Apr 1, 5:37 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn23 min
Apr 1, 6:09 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Pierce, Ware, Wayne51 min
Apr 1, 6:37 PM EDTSpecial Weather StatementJAXCamden38 min
Apr 1, 6:59 PM EDTSpecial Weather StatementJAXGlynn46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.